# SDR TWAA9817803

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 911-933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION AT TOP WING SKIN AT FASTENERS STA 911 TO 933, LBL 74 IN TO 97 IN.  ACCOMP NDT HIGH FREQ EDDY CURRENT PER 51-00-03 PART 6 AND NO CRACKS WERE FOUND.  REMOVED CORROSION PER SRM 51-10-00.  SPOT FACED AND BLENDED AS NEEDED PER TWA MCI-98-0185RE.  REPAIRED PER ARA 11596.
